Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Zerit and facial wasting
Nov 29, 1999

I just wanted to add my comment to your answer to Facial Wasting. He is taking Zerit which is also frequently associated with facial wasting. I would suggest that he replace that drug also. It certainly did a job on me after 4 years of taking it. And that was before Protease Inhibitors became available. Thanks .... Mike

Response from Dr. Fisher

We have recognized in hindsight the contribution that the nucleosides have played in the development of the manifestations of lipodystrophy. Your point is well taken Alvan Fisher, M.D.


Previous
RANDY
Next
Weight Training

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement